Drug-induced non-palpable purpura in Adult
Uncommonly, epidermal growth factor receptor (EGFR) tyrosine kinase inhibitors have been associated with purpuric skin lesions on the lower extremities, including purpuric macules or papules with confluent plaques, sometimes in an annular configuration; non-follicular purpuric pustules; and xerotic purpuric lesions. See also EGFR inhibitor-induced eruption.
Drug-induced thrombotic thrombocytopenic purpura (TTP) may occur secondary to medication use. It is a life-threatening, multisystem disease. There is strong literature evidence of ticlopidine as a trigger of TTP. Other triggers of TTP frequently reported include interferon alpha (IFN-alpha) therapy, cyclosporine, quinine, and clopidogrel.
L27.1 – Localized skin eruption due to drugs and medicaments taken internally
109957002 – Drug-induced purpura
Differential Diagnosis & Pitfalls
Drug Reaction Data